| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 29-32


Maya Rayungsari, Wuryansari Muharini Kusumawinahyu, Marsudi
      Dynamical analysis of predator-prey model with ratio-dependent functional response and predator harvesting
      Applied Mathematical Sciences, Vol. 8, 2014, no. 29, 1401-1410
      http://dx.doi.org/10.12988/ams.2014.4111

Noor Hidayat, Suhariningsih, Agus Suryanto, Sudi Mungkasi
      The significance of spatial reconstruction in finite volume methods for the shallow water equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 29, 1411-1420
      http://dx.doi.org/10.12988/ams.2014.4124

K. Hari Kumar, R. Ramanarayanan, P. Sekar
      Stochastic analysis of manpower levels affecting business with varying recruitment rates
      Applied Mathematical Sciences, Vol. 8, 2014, no. 29, 1421-1428
      http://dx.doi.org/10.12988/ams.2014.4272

Goksal Bilgici
      New generalizations of Fibonacci and Lucas sequences
      Applied Mathematical Sciences, Vol. 8, 2014, no. 29, 1429-1437
      http://dx.doi.org/10.12988/ams.2014.4162

C. S. Ryoo
      Distribution of the zeros of the (h,q)-tangent polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 29, 1439-1444
      http://dx.doi.org/10.12988/ams.2014.419

Phung Duy Quang
      Upper bounds for ruin probability in a generalized risk process under rates of interest with homogenous Markov chain claims and homogenous Markov chain premiums
      Applied Mathematical Sciences, Vol. 8, 2014, no. 29, 1445-1454
      http://dx.doi.org/10.12988/ams.2014.4144

I. V. Zhukova, E. P. Kolpak, Yu. E. Balykina
      Mathematical model of growing tumor
      Applied Mathematical Sciences, Vol. 8, 2014, no. 30, 1455-1466
      http://dx.doi.org/10.12988/ams.2014.4135

Manseob Lee
      Volume preserving diffeomorphisms with continuum-wise fully expansiveness
      Applied Mathematical Sciences, Vol. 8, 2014, no. 30, 1467-1471
      http://dx.doi.org/10.12988/ams.2014.4141

P. Siva Kota Reddy, U. K. Misra
      Edge neighborhood signed graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 30, 1473-1482
      http://dx.doi.org/10.12988/ams.2014.4116

Xue-Jiao Zi, Zhaoli Ma, Lin Wang, Yuan-Fang Ma
      Split equality fixed point problem for asymptotically nonexpansive mappings
      Applied Mathematical Sciences, Vol. 8, 2014, no. 30, 1483-1491
      http://dx.doi.org/10.12988/ams.2014.415

C. Mamaloukas, H. P. Mazumdar
      Application of Millionschikov's hypothesis to homogeneous and isotropic turbulence possessing helicity
      Applied Mathematical Sciences, Vol. 8, 2014, no. 30, 1493-1497
      http://dx.doi.org/10.12988/ams.2014.418

M. S. A. Mohamad, E. S. Ismail
      A threshold authenticated encryption scheme using hybrid problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 31, 1499-1507
      http://dx.doi.org/10.12988/ams.2014.4142

Sandy Diaz Ramos, Acacio da Conceicao de Jesus Domingos, Efren Vazquez Silva
      An algorithm to verify asymptotic stability conditions of a certain family of systems of differential equations
      Applied Mathematical Sciences, Vol. 8, 2014, no. 31, 1509-1520
      http://dx.doi.org/10.12988/ams.2014.4130

Benjier H. Arriola, Sergio R. Canoy, Jr.
      Doubly connected domination in the corona and lexicographic product of graphs
      Applied Mathematical Sciences, Vol. 8, 2014, no. 31, 1521-1533
      http://dx.doi.org/10.12988/ams.2014.4136

A. Ihsan Hascelik, Dilan Kilic
      Efficient computation of a class of singular oscillatory integrals by steepest descent method
      Applied Mathematical Sciences, Vol. 8, 2014, no. 31, 1535-1542
      http://dx.doi.org/10.12988/ams.2014.43166

M. A. Burhanuddin, M. K. A. Ghani, Asmala Ahmad, Zuraida Abal Abas, Zerratul Izzah
      Reliability analysis of the failure data in industrial repairable systems due to equipment risk factors
      Applied Mathematical Sciences, Vol. 8, 2014, no. 31, 1543-1555
      http://dx.doi.org/10.12988/ams.2014.4278

Shuhaili Safee, Sabri Ahmad
      Comparing the univariate modeling techniques, box-Jenkins and artificial neural network (ANN) for measuring of climate index
      Applied Mathematical Sciences, Vol. 8, 2014, no. 32, 1557-1568
      http://dx.doi.org/10.12988/ams.2014.4150

Muhammad Ozair, Takasar Hussain
      Analysis of vector-host model with latent stage having partial immunity
      Applied Mathematical Sciences, Vol. 8, 2014, no. 32, 1569-1584
      http://dx.doi.org/10.12988/ams.2014.4110

Dae San Kim, Taekyun Kim, Seog-Hoon Rim, Jong-Jin Seo
      A note on symmetric properties of the multiple q-Euler zeta functions and higher-order q-Euler polynomials
      Applied Mathematical Sciences, Vol. 8, 2014, no. 32, 1585-1591
      http://dx.doi.org/10.12988/ams.2014.42117

P. Shanthi, R. S. Bhuvaneswaran
      Robust chaos based image watermarking scheme for fractal-wavelet
      Applied Mathematical Sciences, Vol. 8, 2014, no. 32, 1593-1604
      http://dx.doi.org/10.12988/ams.2014.42142


Journals | Books | Author guidelines